The behavior at infinity of a solution to a Sobolev type system.

Bondar, L.N.

Sibirskij Matematicheskij Zhurnal (2007)

  • Volume: 48, Issue: 5, page 980-994
  • ISSN: 0037-4474

How to cite

top

Bondar, L.N.. "The behavior at infinity of a solution to a Sobolev type system.." Sibirskij Matematicheskij Zhurnal 48.5 (2007): 980-994. <http://eudml.org/doc/55649>.

@article{Bondar2007,
author = {Bondar, L.N.},
journal = {Sibirskij Matematicheskij Zhurnal},
keywords = {Sobolev type system; asymptotic behavior of solution; Bessel function},
language = {eng},
number = {5},
pages = {980-994},
publisher = {Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki},
title = {The behavior at infinity of a solution to a Sobolev type system.},
url = {http://eudml.org/doc/55649},
volume = {48},
year = {2007},
}

TY - JOUR
AU - Bondar, L.N.
TI - The behavior at infinity of a solution to a Sobolev type system.
JO - Sibirskij Matematicheskij Zhurnal
PY - 2007
PB - Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki
VL - 48
IS - 5
SP - 980
EP - 994
LA - eng
KW - Sobolev type system; asymptotic behavior of solution; Bessel function
UR - http://eudml.org/doc/55649
ER -

NotesEmbed ?

top

You must be logged in to post comments.